# SDR SWIA200718566

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 12,720 hours, 8,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHT IS INOP, FLIGHT NR 4012.  RELAMPED EMERGENCY LIGHT.  OPS CHECKS GOOD.
